# SDR CA020802003

- Difficulty date: July 31, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 8,494 hours, 5,113 cycles
- Engine: Pwa PT6A28
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Obstructed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS ON CLIMB WHEN LANDING GEAR WAS SELECTED UP, RETRACTION / EXTENSION MOTOR SOUNDED SLOW AND THEN STOPPED COMPLETELY PART OF THE WAY UP. EMERGENCY EXTENSION WAS CARRIED OUT AND A SAFE LANDING OCCURRED. VISUAL INSPECTION FOUND LT INBOARD MAIN LANDING GEAR DOOR HAD CAUGHT THE INBOARD WHEEL DURING RETRACTION CAUSING THE CIRCUIT BREAKER TO TRIP. GEAR DOORS RERIGGED AND PARTS ORDERED. GROUND AND FLIGHT FUNCTION CHECKS CARRIED OUT. NO FURTHER FAULTS.
